# SDR UIEA2025031200262

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N704GT
- Make and model: Boeing 777F1H
- Aircraft serial: 35606
- Aircraft time: 68,177 hours, 10,615 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FASTENER HOLE #5 AND #6 OF LH UPPER WING SKIN TRAILING EDGE BETWEEN WS 442.5 AND WS 470.5.   ACCOMPLISHED EI NO T2025A57M-337 REV=0. 2. ACCOMPLISHED EI NO T2025A57M-339 REV=2. 3. JOB COMPLETED AND CONDITION CHECK NORMAL.
